ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Some remarks on stochastic transformations

Ambartzumyan, R. V. and Adomian, G. (1981) Some remarks on stochastic transformations. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (1). pp. 25-30. ISSN 00002-3043

[img]
Preview
PDF
Download (796Kb) | Preview
    Item Type: Article
    Additional Information: Մի քանի դիտողության ՝ ստոխաստիկ ձևափոխությունների վերաբերյալ։ Несколько замечаний о стохастических преобразованиях.
    Uncontrolled Keywords: Համբարձումյան Ռ. Վ., Ադոմյան Ջ., Амбарцумян Р. В., Адомян Дж.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Dec 2012 12:12
    Last Modified: 01 Feb 2013 14:27
    URI: http://mathematics.asj-oa.am/id/eprint/1544

    Actions (login required)

    View Item